Deep search:Searching for "PAN Yong-juan" in 'AUTHORGot 1 item.
index Title
1Convexity-preserving interpolation of trigonometric polynomial curves with a shape parameter
Author(s):PAN Yong-juan, WANG Guo-jin  Clicked:4679  Download:2477  Cited:4  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.8 P.1199-1209  DOI:10.1631/jzus.2007.A1199
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE